New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: An agitated, acting-out, delusional client is…

Need help with your Psychopharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

An agitated, acting-out, delusional client is receiving large doses of haloperidol, and the nurse is concerned because this drug can produce untoward side effects. Which clinical manifestation should alert the nurse to stop the drug immediately? Select all that apply. One, some, or all responses may be correct. Jaundice Dizziness Tachpcardia Lethargic behavior Extrapyramidal symptoms

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion